The overall rating of a review is different from a simple average of all individual ratings.
Share this review on
I decided together with my GP to change from Femodette (combined pill) to Micronor because I was getting a lot of migraines. My GP said that Femodette is probably not the cause of my migraines but it will be safer using a mini pill if I get migraines too. I started taking them 8 months ago and for the first two times my periods were a few days late, which is supposed to be normal according to the instructions on the packet. After the two periods I have not had a period at all. I don't mind not having a period but since around that time I had taken one of the pills many hours late, there was a slight chance that I could be pregnant. I did do a pregnancy test which was negative, but I was still worrying about the fact that I've not had a period because it felt so abnormal. I saw both my GP and nurse about it and they both said that it's normal and fine. Five weeks ago I decided to stop taking the pill while I'm in a different country as my boyfriend, and my periods have still not started, and I'm getting slightly worried again. Otherwise I have really liked taking these pills, but I always set my alarm to go off in the morning so I remember to take the pill exactly at the same time every day. My only concern is that if it takes so long for my periods to come back after stopping to take the pill, then I don't know what to do yet in a couple of years when we want to try for a baby. I've had absolutely no side effects and I love not having periods!
For hygeine reasons etc. I have been told by doctors & advisors that you should really have a period at least every 6 months so do talk to your doctor again - sometimes they don't tell you everything & you might need a break from the pill...please update if you find out more... Ayesha x
playingpink123 03.08.2007 20:46
i know what you mean about worrying ! aagh! id hate to have to take them at exactly the same time everyday tho...im useless !